User Tools

Site Tools


members:lemarie:publicatiions:navier-stokes

Differences

This shows you the differences between two versions of the page.

Link to this comparison view

Both sides previous revision Previous revision
Last revision Both sides next revision
members:lemarie:publicatiions:navier-stokes [2019/04/07 21:01]
Pierre Gilles Lemarié
members:lemarie:publicatiions:navier-stokes [2019/04/07 21:01]
Pierre Gilles Lemarié
Line 11: Line 11:
       * Ibrahim, Slim; Lemarié-Rieusset,​ Pierre Gilles; Masmoudi, Nader : // Time-periodic forcing and asymptotic stability for the Navier Stokes Maxwell equations.// ​  ** Comm. Pure Appll. Math.** ​  71 (2018), no. 1, 51–89. [[http://​onlinelibrary.wiley.com/​doi/​10.1002/​cpa.21728/​full|Wiley]] ​ (unrevised preprint :  [[http://​arxiv.org/​abs/​1601.06458|arXiv]])       * Ibrahim, Slim; Lemarié-Rieusset,​ Pierre Gilles; Masmoudi, Nader : // Time-periodic forcing and asymptotic stability for the Navier Stokes Maxwell equations.// ​  ** Comm. Pure Appll. Math.** ​  71 (2018), no. 1, 51–89. [[http://​onlinelibrary.wiley.com/​doi/​10.1002/​cpa.21728/​full|Wiley]] ​ (unrevised preprint :  [[http://​arxiv.org/​abs/​1601.06458|arXiv]])
       * MR3749261 Chamorro, Diego; Lemarié-Rieusset,​ Pierre Gilles; Mayoufi, Kawther : // The role of the pressure in the partial regularity theory for weak solutions of the Navier-Stokes equations. //  ** Arch. Rat. Mech. Anal.** 228 (2018), no. 1, 237–277. [[https://​link.springer.com/​article/​10.1007/​s00205-017-1191-3|Springer : restricted access]] ​ (unrevised preprint : [[http://​arxiv.org/​abs/​1602.06137|arXiv]])       * MR3749261 Chamorro, Diego; Lemarié-Rieusset,​ Pierre Gilles; Mayoufi, Kawther : // The role of the pressure in the partial regularity theory for weak solutions of the Navier-Stokes equations. //  ** Arch. Rat. Mech. Anal.** 228 (2018), no. 1, 237–277. [[https://​link.springer.com/​article/​10.1007/​s00205-017-1191-3|Springer : restricted access]] ​ (unrevised preprint : [[http://​arxiv.org/​abs/​1602.06137|arXiv]])
- 
   * 2015   * 2015
       * Lemarié-Rieusset,​ Pierre Gilles : // On some classes of time-periodic solutions for the Navier-Stokes equations in the whole space. //  ** SIAM J. Math. Anal. **  47 (2015), no. 2, 1022-1043 [[http://​epubs.siam.org/​toc/​sjmaah/​47/​2|SIAM : restricted access]] (unrevised preprint : [[http://​www.maths.univ-evry.fr/​prepubli/​411.pdf]])       * Lemarié-Rieusset,​ Pierre Gilles : // On some classes of time-periodic solutions for the Navier-Stokes equations in the whole space. //  ** SIAM J. Math. Anal. **  47 (2015), no. 2, 1022-1043 [[http://​epubs.siam.org/​toc/​sjmaah/​47/​2|SIAM : restricted access]] (unrevised preprint : [[http://​www.maths.univ-evry.fr/​prepubli/​411.pdf]])
members/lemarie/publicatiions/navier-stokes.txt · Last modified: 2019/04/08 11:19 by Pierre Gilles Lemarié

Page Tools